# SDR SWAA2023120617338

- Difficulty date: November 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE FWD CORNER AT AFT CARGO COMPARTMENT 2023-682141<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B23123774 DUE DATE: 22-AUG-24.;[02] TOOL USED RADIOMETER P/N XRP-3000 S/N 1859843 DUE DATE 05-DEC-23;[03] REPAIRED BY WELDING SCUFF PLATE FWD CORNER AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING SCUFF PLATE FWD CORNER AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW SEE INDIVIDUAL SIGNOFFS BELOW.
